# SDR SWAA2023081472584

- Difficulty date: June 28, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED BS492 TO BS500A RBL21 AND WL 156 AT FWD CARGO COMPARTMENT 2023-413165<[01] REPLACED SHIELD PLATE AND FASTENERS LOCATED BS492 TO BS500A RBL21 AND WL 156 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG #143A0080 SHEET 19 REV. - SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
